# SDR DALA2019060423392

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK(S) THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35 LH AND FR36 LH, MODIFICATION WAS ACCOMPLI- SHED IN ACCORDANCE WITH WORK CARD 5311-01171-04A, AA5311-01171, SB A320-53-1263, AD-2018-06-04
